# SDR ABXA040223

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 73,335 hours, 26,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB AT BS 180 WAS CORRODED AT 3 ATTACH FASTENERS FOR SPLICE PLATE LEFT BUTTLINE 57.  REPAIRED AREA IAW REA D853-49182MR.
